MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-35
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Subluxation (4525); Joint Laxity (4526); Muscle/Tendon Damage (4532)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 1 year 6 months after an initial right tsa, the patient presented with instability/subluxation from a rotator cuff tear and superior and anterior migration of the humeral head.The outcome of this event was resolved by standard total revision with preserves stem.The case report indicates the event is possibly related to the device(s) and/or to the procedure.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 310-02-50 - equinoxe, humeral head tall, 50mm (beta): 5929415.300-10-45 - equinoxe replicator plate 4.5mm o/s: 6343808.300-30-07 - equinoxe preserve stem 7mm: 5877234.300-20-02 - equinox square torque define screw drive kit: 6310852.531-78-20 - shouldr gps hex pins kit: 6319672.A10012 - gps implant kit v2: 11000619057.

Brand Name
EQUINOXE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19633430
Report Number1038671-2024-02194
Device Sequence Number7065478
Product Code KWS
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2024
Device Catalogue Number314-13-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age73 YR
Patient SexMale
Patient Weight114 KG
Patient EthnicityNon Hispanic
Patient RaceWhite